# SDR DALA2015030302033

- Difficulty date: March 2, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,098 hours, 31,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CONFIRM DT EVALUATION  FOR POSSIBLE FCS REPAIR ON  SLAT NR 2  RT WING LOCATED T/E UPPER SURFACE AT 12" FROM  INBD EDGE AND 7.5" FROM L/E OF SLAT. REPLACED SLAT 2 RT, PERFORMED ADJUSTMENT OF SLAT 2 RT IS GOOD AND PERFORMED OPS TEST OF SLAT POWER TRANSMISSION IS GOOD IAW AMM 27-84-64-400-002-A AND AMM 27-84-00-710-001-A.
